# SDR PCSA2010092701

- Difficulty date: September 24, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Aircraft time: 76,864 hours, 44,623 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 69295271
- Condition: Broken
- Location: Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DOOR DID NOT CLOSE WHEN GEAR WAS RETRACTED.
